# SDR SIMA20140311006

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 25,527 hours, 22,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Popped
- Location: Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROTATION CAPTAIN`S DV WINDOW PIN POPPED UP.  WINDOW APPEARED CLOSED & CABIN MAINTAINED 500 FT PRESSURIZATION.  OPENED & CLOSED DV WINDOW FOR CAPTAIN`S SIDE IAW AMM 56-11-00, OPERATIONS CHECKED GOOD.
